# SDR GTIA2016042301532

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 29,844 hours, 17,444 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS IN ROW 3 ABC DROPPED FROM STORAGE COMPARTMENT.  RE-PACKED OXYGEN MASK IN ROW ABC IAW AMM 35-21-43.  PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00-710-001-A.
